# SDR QXEA2016010600006

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 22,067 hours, 23,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN SWITCH IN ARM POSITION.  REPLACED BATTERIES IN POSITIONS 1-4.  RETURNED TO SERVICE.
